T Nation

TRT + tamoxifen 1st month


#42

You really need your free t measured. Erections libido can take a bit longer. It’s only 6 weeks. The endocrine system will need time. We use 6 weeks to see if you feel horrible but you say u feel good except the erections libido.

Many report the great feeling 2 weeks in then down then back up after you stabilize.

You need to free t measured.
And I would check TSH , free t3 , free t4

Libido is more complex then just having good total t and estrogen. Btw ur e2 looks good.

Also with 100 mg a week why take tomoxafin? Maybe stop that esp since e2 looks good. Maybe that’s causing sides.


#43

My SHBG is 22 and my levels were swinging on twice weekly to the point my body couldn’t reach homeostasis, 2.5 days after injection I could feel a moderate crash, blue mood, social withdraw with no apparent reason. I just felt off.

The fact that erection were good 3-4 weeks suggests an HPTA shutdown and you must wait for your body to reach balance. We all go through this HPTA shutdown where it feels as if TRT isn’t working, our bodies don’t adapted on the fly, it takes time and everyone is different.

It takes a full year to realize 80 percent of what TRT has to offer health wise, muscle growth can continue to improve beyond a year. A lot of guys quit TRT because they were expecting immediate results, our endocrine systems operate a bit more allowly than we would like.


#44

I am only 19. I need to maintain my fertility somehow,the only reason i am using tamox. The only issues i have right now is that im getting thinner and retaining bellyfat and i have puffy cheeks all the time.
I was thinking of reducing my T dosage to 40mg every 3.5 day but i guess maybe i need to give myself more time.I’ll get those thyroid labs though it looks fine with hairloss as only symptom i guess.Maybe constipation is because my thyroid is getting worse due to trt and i had that thyroid problem all the time…my temperatures are perfect though.
Thanks for your help man


#45

I guess i am okay with the frequency since i dont get much difference in mood etc
after starting trt there is change in mood and confidence but not something too much which i read everywhere…You are right i need to give myself more time. The main issue for me right now is bellyfat and puffiness which i guess will solve by itself after a time.
About the hpta shutdown, i thought tamoxifen prevented that?
Guys thank you so much though. This forum has made my life much better right now and i have learned alot due to you guys :slight_smile:


#46

Nothing prevents an HPTA shutdown, nothing.


#47

You ever tried IR systemlord?Any side effects like bloating or constipation?
Actually i am confused because i read that both high estrogen and bromine detoxification can cause these.
Stools are normal but they are like once in 3 days.


#48

On my own experience… Too much T --> constipation. I suspect that happens because high T --> high E2 --> water retention --> not enough water for your colon as cells takes everything --> constipation (and headache for me).

What to do? Remember to drink a lot. Downregulate T intake and/or add AI. Or wait few months and see if your body adapts. And drink water.